# SDR AALA20090623TUL16

- Difficulty date: June 11, 2009
- Submitted: June 29, 2009
- Operation: Air carrier
- Aircraft: N7518A
- Make and model: Doug DC-9-82
- Aircraft serial: 49895
- Aircraft time: 56,487 hours, 29,205 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 27779223
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AT LONGERON 4 LEFT, STATION 200.  REMOVED AND REPLACED LONGERON 4 LEFT FROM STATION 160 TO 230 PER SRM 53-02-00 FIGURE 18.
